Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Vladimir G. Maz′ja
Title: Sobolev spaces
Additional book information Translated from Russian by T. O. Shaposhnikova. Springer-Verlag, Berlin, Heidelberg, New York, and Tokyo, 1985, xix + 486 pp., $59.00. ISBN 3-540-13589-8.


References [Enhancements On Off] (What's this?)

  • 1. W. Mazja, Einbettungssätze für Sobolewsche Räume, 1, 2, Teubner, Leipzig, 1979, and 1980.
  • 2. Wladimir Mazja, Zur Theorie Sobolewscher Räume, Teubner-Texte zur Mathematik [Teubner Texts in Mathematics], vol. 38, BSB B. G. Teubner Verlagsgesellschaft, Leipzig, 1981 (German). Translated from the Russian by Jürgen Nagel; With English, French and Russian summaries. MR 705788 (84k:46029)
  • 3. V. G. Maz′ya, Prostranstva S. L. Soboleva, Leningrad. Univ., Leningrad, 1985 (Russian). MR 807364 (87g:46055)
  • 4. Charles B. Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966. MR 0202511 (34 #2380)


Review Information

Reviewer: Lars Inge Hedberg
Journal: Bull. Amer. Math. Soc. 18 (1988), 87-88
DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15613-3
PII: S 0273-0979(1988)15613-3